MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410335
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare provider called to report a right side exchange from textured to smooth due to product concern.Healthcare professional additionally reported right side rupture, "malrotated", and "any creases".The device has been explanted and replaced.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: underweight, an opening on anterior, yellow particles on the shell, wear abrasion, and crease flat.A microscopic analysis was performed which identified: a sharp opening on anterior.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp opening on anterior assessed as unidentified (tear) opening.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and crease folding.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15912654
Report Number9617229-2022-09629
Device Sequence Number4397221
Product Code FTR
UDI-Device Identifier10888628003460
UDI-Public10888628003460
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2019
Device Model NumberMF-410335
Device Catalogue NumberMF-410335
Device Lot Number2683530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date12/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight66 KG